# SDR GTIA2024110838512

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 19,249 hours, 8,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R2 DOOR ASSIT BOTTLE REQUIRE SERVICE-SERVICE L1 & R2 DOOR ASSIT BOTTLE IAW AMM 52-10-00 TO PROPER LEVEL
